# SDR SWAA2022030397423

- Difficulty date: February 10, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 40,356 hours, 20,456 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD CORNER SCUFF PLATE IS CRACKED / REPAIRED PER EA# 1-A53-2076 REV11 AFT CARGO BAY FWD CORNER SCUFF PLATE
